# SDR SWAA2022022464423

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT OF DOOR SCUFF PLATE BROKEN. / RECEIVED LOCATED AND DRILLED NEW ACB DOOR AFT SCUFF PLATE IAW DWG 146A8341; SRM 51-40-05; AND SRM 51-40-08 INSTALLED ACB AFT SCUFF PLATE IAW AMM 53-11-02-420-801
